View Full Version : Help
10-30-2006, 01:14 PM
I have recently been dxd with IC. They have me on elmiron but this afternoon I started getting this tingling feeling in my left side followed by real sharp pain. Has anyone else ever had this or know what causes it? Is it from the IC or from the medicines I've been on?
Everytime I turn around there is something else hurting.:shake:
10-31-2006, 09:25 AM
I wish I could tell you what the pain is from. I have to admit I have weird, new pains almost every day. If this is something new, and really bothersome, you should always run it by your doctor. You just never know...I had some pain in my left side and had a cyst on my ovary...a small, benign one, but a cyst nonetheless. It's always better to find out for sure.
10-31-2006, 04:09 PM
Hi there! It's hard to tell what the cause of your pain is. If you are thinking it could be the medication I would call your doctor immediately - if it's after hours and you can't reach him/her, you may want to stop the medication until you can reach your doctor. Your symptoms sound like they could be serious, but may not be. Either way, I would get in touch with your doctor right away to be safe.
I hope you are feeling better!
10-31-2006, 04:23 PM
You can always call the pharmacy and ask if those are side effects of the meds.
Anytime you have new symptoms after starting a new med - particularly sharp pain as you describe - you should let your doctor know. I hope you can figure out what is causing it. :kissing:
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.